# SDR IPXA2019082145882

- Difficulty date: August 19, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,839 hours, 16,093 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FLAMED OUT ON DESCENT.  EMERGENCY DECLARED.  A/C TAKEN OUT OF SERVICE.   RECEIVED A LEVEL 2 OIL PRESSURE MESSAGE. NR 2 ENG OIL PRESSURE GAUGE REMAINED NORMAL. ACCOMPLISHED ENGINE CHANGE PER TC 9103.
